# SDR SWIA2020031649307

- Difficulty date: February 9, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H APRON SKIN PANEL ASSY. IS CHAFFED COMMON TO THE L/H WING AFT TOP SKIN PANEL   (C-CHECK) RO 3/13/2020   PERFORMED CUT AWAY OF DAMAGED PORTION AND REMOVED ALL BURRS & SHARP EDGES AT L/H APRON SKIN PANEL. FABRICATED & WET INSTALLED WITH NEW FASTENERS ALL L/H APRON REPAIR ITEMS AND FILLET SEALED EDGES AND GAPS. RESTORED ORIGINAL FINISH AND APPLIED TEFLON FILLED ABRASION COATING WHERE NEEDED. REF BOMBARDIER R.E.O. COMPLIED WITH TASK CARD. SEE CONTINUE CARD FOR DETAILS.
